Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
Two part question (large stomach) and (undetectable)Jul 31, 2014
Neuropathy, metronidazole and nerve damage. Also, torn tendon.Jul 31, 2014
Atripla: Loss of sensation and cold legsJul 31, 2014
HIVJul 31, 2014
Chronic complication with Sinsitis InfectionJul 31, 2014
ZOHYDROJul 29, 2014
meds messed me up i believeJul 29, 2014
LSD and ARV. How bad?Jul 27, 2014
odimune tablets Jul 26, 2014
Long Term Side Effects From Antiviral Meds!Jul 25, 2014
weight gainJul 25, 2014
Tribuss side effectsJul 23, 2014
Does Efavirenz affect male fertility?Jul 23, 2014
KeletraJul 22, 2014
skin problemJul 22, 2014
on HAARTJul 20, 2014
bloatingJul 19, 2014
changing of arvJul 17, 2014
Atazanavir and Truvada and Omeprazole interactionsJul 16, 2014
Changing from Efavirenz + Truvada to Atripla for a WeekJul 16, 2014
Muscle weakness and trouble walkingJul 16, 2014
Managing side effectsJul 16, 2014
stomach fatJul 14, 2014
aluviaJul 14, 2014
The effect of protease inhibitor in cell-to-cell transmissionJul 12, 2014
Aluvia, Truvada and itching.Jul 11, 2014
Atripla lapse usageJul 10, 2014
i have a cold, and i need to start on Tribuss Jul 9, 2014
hard swelling in lower abdomen (front and sides)Jul 9, 2014
Stribild and dizzinessJul 8, 2014
Hiv and DiabeticJul 7, 2014
Gallstones and proteinuriaJul 7, 2014
ClonazepamJul 7, 2014
Neg. symptoms of Serovital with Truvada, Reyataz, and Norvir?Jul 5, 2014
getting Cold symptoms while I'm on meds.Jul 5, 2014
Atripla, switch to Stribild, and now back to Atripla? Jul 5, 2014
New meds or high cholesterol?Jul 5, 2014
shinglesJul 4, 2014
starting medicsJul 3, 2014
skin problemJul 1, 2014
BreastfeedJun 29, 2014
Comments on the Viraday question 6-21-2014Jun 29, 2014
Atripla Jun 26, 2014
ever resistantJun 25, 2014
Out of Viramune, can I take only Turvada for month?Jun 25, 2014
back to old medsJun 25, 2014
Nevirapine (immediate Release) and foodJun 24, 2014
Truvada and Kaletra combinationJun 24, 2014
Neck & Ear Pain with AtriplaJun 24, 2014
tribuss side effects on feetJun 24, 2014
side effect of tenofovir/lamivudine/efavirenzJun 22, 2014
MEDS AND INTERACTIONSJun 22, 2014
ViradayJun 21, 2014
Numbness in toes and feet.Jun 19, 2014
not undetectable yetJun 19, 2014
ALUVIA AND AMZID SIDE EFFECT Jun 19, 2014
Severe nausea with medicationJun 18, 2014
Stribuild and and Norvasc and Losartan PotassiumJun 14, 2014
resistantJun 14, 2014
Adjustment time with medsJun 13, 2014

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement